# SDR MASA200700074

- Difficulty date: February 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 9,863 hours, 7,339 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2670 CLT - EMERGENCY EXIT ARROWS ROW 16AC ARE COMING OFF.  MX SECURED.
